I was prescribed burpirone 7.5 mg to take once at 8 am and once at 9 pm. If I wanted to have a few drinks starting at 7 pm would I be okay to still take my 9 pm dose? Is there any significant side effects?
Hi Kj: Sorry you didn't get a response sooner. Any time you mix these types of meds, anti anxiety and antidepressants, with alcohol, you should only do that if you ask your doctor if he thinks it would be all right. My doctor knew that I liked to drink when I was in my partying days. I told her not to give me any medications that I couldn't drink beer with because I was going to drink! lol.
She was not judgmental, and was very good about working with me in my situation. The takeaway from this is: Be sure to be honest with your doctor about anything you might be taking or doing that could possibly interact with your prescription medications.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Oct 2017 • 2 answers
Updated 12 Aug 2015 • 2 answers
Updated 21 Oct 2018 • 3 answers
Updated 18 Oct 2018 • 2 answers
Updated 17 Dec 2018 • 4 answers